ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Approximate Controllability Of Semilinear Systems Using Integral Contractors

George, Raju K (1995) Approximate Controllability Of Semilinear Systems Using Integral Contractors. In: Numerical Functional Analysis And Optimization, 16 (1-2). pp. 127-138.

Full text not available from this repository. (Request a copy)
Official URL: http://www.informaworld.com/smpp/content~db=all?co...


In this article, a non-autonomous (time-varying) semilinear system is considered and its approximate controllability is investigated. The notion of 'bounded integral contractor', introduced by Altman, has been exploited to obtain sufficient conditions for approximate controllability. This condition is weaker than Lipschitz condition. The main theorems of Naito [11, 12] are obtained as corollaries of our main results. An example is also given to show how our results weaken the conditions assumed by Sukavanam[17].

Item Type: Journal Article
Publication: Numerical Functional Analysis And Optimization
Publisher: Marcel Dekker Inc
Additional Information: Copyright of this article belongs to Marcel Dekker Inc.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 24 Mar 2009 04:59
Last Modified: 24 Mar 2009 04:59
URI: http://eprints.iisc.ac.in/id/eprint/19621

Actions (login required)

View Item View Item